Anwendung von Matrizen für algebraische Operationen mit trigonometrischen Reihen
Articles
A. Jasiulionis
Lithuanian Agricultural Academy
Published 1963-12-20
https://doi.org/10.15388/LMJ.1963.19458
PDF

How to Cite

Jasiulionis A. (1963) “Anwendung von Matrizen für algebraische Operationen mit trigonometrischen Reihen”, Lithuanian Mathematical Journal, 3(2), pp. 193-207. doi: 10.15388/LMJ.1963.19458.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

А. Ясюлёнис. Применение матриц при алгебраических действиях тригонометрических рядов

A. Jasiulionis. Matricų taikymas trigonometrinių eilučių algebriniams veiksmams atlikti

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.